# SDR SWIA2025010700004

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10088
- Aircraft time: 43,420 hours, 31,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, NOSE WHEEL STEERING INOP CAUTION MESSAGE. DURING GO AROUND GEAR DISAGREE RED WARNING MESSAGE, NLG WOULD NOT RETRACT. AT THE GATE OBSERVED NLG OLEO STRUT COMPLETELY COMPRESSED NO CHROME SHOWING.     (FLIGHT 4262 - FILED CLOSED)    REPACKED NLG STRUT IN REFERENCE WITH AMM 32-21-40. LEAK CHECKED GOOD AT THIS TIME. PERFORMED MULTIPLE GEAR SWINGS IN REFERENCE WITH AMM 32-30-00. OPS CHECKED GOOD AT THIS TIME WITH NO GEAR DISAGREE MESSAGES. PLEASE REFERENCE AML 1508571 FOR NOSE WHEEL STEERING INOP MESSAGE.
